# SDR SWIA200414115

- Difficulty date: November 17, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,212 hours, 17,836 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Duct Leak
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED ENGINE DUCT LEAK WARNING DURING FLIGHT.  COMPLIED WITH QRH WARNING WOULD NOT EXTINGUISH; FOLLOWED QRH WHICH LED TO PRECAUTIONARY ENGINE SHUTDOWN.  REPLACED THE SENSOR OVER THE PRESSURE REGULATOR ON THE LT SYSTEM.  OPERATION CHECK GOOD.
